Sublinear functionals and Knopp's core theoremReport as inadecuate

Sublinear functionals and Knopp's core theorem - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 13 1990, Issue 3, Pages 461-468

Department of Mathemtics, Faculty of Science, University of Ankara, Ankara 06100, Turkey

Received 26 January 1989; Revised 20 October 1989

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we are concerned with inequalities involving certain sublinear functionals on m, the space of real bounded sequences. Such inequalities being analogues of Knopp's Core theorem.

Author: C. Orhan



Related documents